Pacific Journal of Mathematics

Length of period simple continued fraction expansion of $\surd d$.

Dean R. Hickerson

Article information

Source
Pacific J. Math., Volume 46, Number 2 (1973), 429-432.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102946318

Mathematical Reviews number (MathSciNet)
MR0321881

Zentralblatt MATH identifier
0256.40001

Subjects
Primary: 10F20

Citation

Hickerson, Dean R. Length of period simple continued fraction expansion of $\surd d$. Pacific J. Math. 46 (1973), no. 2, 429--432. https://projecteuclid.org/euclid.pjm/1102946318


Export citation

References

  • [1] Ivan Niven and Herbert Zuckerman, An Introduction to the Theory of Numbers, 2nd ed., John Wiley and Sons, Inc., New York, 1966.
  • [2] Waclaw Sierpinski, ElementaryTheory of Numbers,Monografie Matematyczne, Poland, 1964.
  • [3] Srinivasa Ramanujan, Collected Papers, 2nd ed., Chelsea Publishing Company, New York, 1962.